Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had a cortisone shot on shoulder, lost control of arm, tingly and useless. What is the reason?

I had a cortisone injection in my left shoulder Monday at noon. As soon as I left the office I started losing control of my arm - my hand was tingly and useless until around 4.30 p.m. Tuesday evening my cheeks got quite flushed - I am to get my hair dyed Wednesday morning and wonder if I should cancel that??? Is there apt to be a bad reaction to it?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Most likely the intramuscular injection might have come in contact with the radial nerve in the arm.

This might have caused neuropraxia(Physiological nerve injury) which will resolve in a weeks time.

Physiotherapy and steroids is the treatment of choice.

Do consult your doctor.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor